# SDR C2XA96IA197

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120RT
- Aircraft serial: 120195
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Part number: 12004471002
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT CREASE BEAM FROM FRAME 34 TO FRAME 38 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE CREASE BEAM AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
